Ask an expert
Question

16 Sep 2006

Brown discharge - Advise plz anyone
I competed my second cource of clomid (100mg) after a 42 day cycle. On the 36th day of my current cycle, I started experience brownish spotting. Sometimes pink, sometimes red. Not nearly enough to be periods(I think ??) but I still have to wear a panty liner. This is now going on for nearly 3 weeks. I visit my GP on day 46 and I tested negative for prenancy. I said that I propably did not ovulate and must wait for my next period to start before using clomid again. I am not over eager or something, but the ongoing discharge is bothering me. My GP once gave my pills (some time ago) to stop a heavy flow. Do you think I can use it to stop the spotting or will it interfere with my changes to have a normal cycle and my ovulation? What do you think must I do?
Answer 393 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

I would suggest that you wait for it to settle rather than taking pills that might interfere with your cycle.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.